Two cases of late-onset drug-induced lupus erythematosus caused by ticlopidine in elderly men

Search this Article

Author(s)

    • YOKOYAMA Tomoko
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • USUI Takashi
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • KIYAMA Kazuhiro
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • NAKASHIMA Ran
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • YUKAWA Naoichiro
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • KAWABATA Daisuke
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • NOJIMA Takaki
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • OHMURA Koichiro
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • FUJII Takao
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University
    • MIMORI Tsuneyo
    • Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University

Journal

  • Modern rheumatology

    Modern rheumatology 20(4), 405-409, 2010-08-01

References:  11

Codes

  • NII Article ID (NAID)
    10026691598
  • NII NACSIS-CAT ID (NCID)
    AA1157187X
  • Text Lang
    ENG
  • Article Type
    NOT
  • ISSN
    14397595
  • Data Source
    CJP 
Page Top